MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT259052A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 18th december, 2023 getinge became aware of an issue with one of surgical lights - powerled ii 700.Based on described issues, it was not possible to determine if any issue is safety or risk related.Further information provided by getinge employee on 19th january 2024 indicated there was the safety segment sleeve missing and the snap ring was out of place in the spring arm.There was no injury reported, however, based on additional input from getinge employee it was possible to determine that the issues investigated herein are safety and risk related, as sleeve falling off into sterile field or during procedure may cause contamination in case of reoccurrence and the a snap ring being out of place in the spring arm could result in a detachment of spring arm and dome and as a result of that, could lead to serious injury.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Additional Manufacturer Narrative
The correction of b5 describe event and problem and h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain fields deems required.This is based on the internal evaluation previous b5 describe event and problem: on 18th december 2023 getinge became aware of an issue with one of surgical lights - powerled ii 700.Based on described issues, it was not possible to determine if any issue is safety or risk related.Further information provided by getinge employee on (b)(6) 2024 indicated there was the safety segment sleeve missing and the snap ring was out of place in the spring arm.There was no injury reported, however, based on additional input from getinge employee it was possible to determine that the issues investigated herein are safety and risk related, as sleeve falling off into sterile field or during procedure may cause contamination in case of reoccurrence and the a snap ring being out of place in the spring arm could result in a detachment of spring arm and dome and as a result of that, could lead to serious injury.Corrected b5 describe event and problem: on 18th december 2023 getinge became aware of an issue with one of surgical lights - powerled ii 700.Based on described issues, it was not possible to determine if any issue is safety or risk related.Further information provided by getinge employee on (b)(6) 2024 indicated the snap ring was out of place in the spring arm.There was no injury reported, however, based on additional input from getinge employee it was possible to determine that the issue investigated herein is safety and risk related, as the a snap ring being out of place in the spring arm could result in a detachment of spring arm and dome and as a result of that, could lead to serious injury in case of reoccurrence.Previous d1 brand name: powerled ii 700 corrected d1 brand name: maquet powerled ii previous d4 version of model # ard569201917 corrected d4 version of model # ardpwt259052a previous d4 catalog # ard569201917 corrected d4 catalog # none previous d4 unique identifier (udi) #: n/a corrected d4 unique identifier (udi) #: (b)(4) previous h3a device evaluated by manufacturer: no corrected h3a device evaluated by manufacturer: yes previous h3b device not eval provide code: other corrected h3b device not eval provide code: n/a previous h3c if other provide code - explain: device not returned to manufacturer corrected h3c if other provide code - explain: n/a getinge became aware of an issue with one of surgical lights - powerled ii 700.Based on described issues, it was not possible to determine if any issue is safety or risk related.Further information provided by getinge employee on 19th january 2024 indicated the snap ring was out of place in the spring arm.There was no injury reported, however, based on additional input from getinge employee it was possible to determine that the issue investigated herein is safety and risk related, as the snap ring being out of place in the spring arm could result in a detachment of spring arm and dome and as a result of that, could lead to serious injury in case of reoccurrence.The device has been repaired by replacement of spring arm-retaining ring ø40 (ard639815040), pwd700/vlt - set ondaspace sf covers (ard368301900) and pwdi/vlt-osp sf sleeve seg brakes kit (ard368307900) and returned to use.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.Provided information does not indicate if upon the event occurrence, the device was or was not being used for patient treatment.Root cause analysis was performed by subject matter expert at manufacturer¿s.The analysis is following: the safety sleeve is a safety part ensuring the junction between the main arm and spring of the configuration light.This sleeve can only translate but not be missing without first dissociating main arm and spring arm.This sleeve was removed by a technician during maintenance and was lost after.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
On 18th december, 2023 getinge became aware of an issue with one of surgical lights - powerled ii 700.Based on described issues, it was not possible to determine if any issue is safety or risk related.Further information provided by getinge employee on 19th january 2024 indicated the snap ring was out of place in the spring arm.There was no injury reported, however, based on additional input from getinge employee it was possible to determine that the issue investigated herein is safety and risk related, as the a snap ring being out of place in the spring arm could result in a detachment of spring arm and dome and as a result of that, could lead to serious injury in case of reoccurrence.

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key18718752
Report Number9710055-2024-00151
Device Sequence Number4499981
Product Code FTD
UDI-Device Identifier03700712416379
UDI-Public(01)03700712416379
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDPWT259052A
Device Catalogue NumberARD569201917
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2024
Supplement Date Received by Manufacturer08/23/2024
Initial Report FDA Received Date02/16/2024
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown